YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Dynamic Systems, Measurement, and Control
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Dynamic Systems, Measurement, and Control
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    Boundary Control of Slender Beams Under Deterministic and Stochastic Loads

    Source: Journal of Dynamic Systems, Measurement, and Control:;2017:;volume( 139 ):;issue: 009::page 91012
    Author:
    Do, K. D.
    DOI: 10.1115/1.4036071
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: This paper first derives equations of motion of extensible and shearable slender beams with large motions under both deterministic and stochastic external loads. Boundary feedback controllers are then proposed to achieve almost surely globally practically asymptotic stability. The control design, well-posedness, and stability analysis are based on a Lyapunov-type theorem developed for a class of stochastic evolution systems (SESs) in Hilbert space.
    • Download: (1.019Mb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      Boundary Control of Slender Beams Under Deterministic and Stochastic Loads

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/4236709
    Collections
    • Journal of Dynamic Systems, Measurement, and Control

    Show full item record

    contributor authorDo, K. D.
    date accessioned2017-11-25T07:20:52Z
    date available2017-11-25T07:20:52Z
    date copyright2017/5/6
    date issued2017
    identifier issn0022-0434
    identifier otherds_139_09_091012.pdf
    identifier urihttp://138.201.223.254:8080/yetl1/handle/yetl/4236709
    description abstractThis paper first derives equations of motion of extensible and shearable slender beams with large motions under both deterministic and stochastic external loads. Boundary feedback controllers are then proposed to achieve almost surely globally practically asymptotic stability. The control design, well-posedness, and stability analysis are based on a Lyapunov-type theorem developed for a class of stochastic evolution systems (SESs) in Hilbert space.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleBoundary Control of Slender Beams Under Deterministic and Stochastic Loads
    typeJournal Paper
    journal volume139
    journal issue9
    journal titleJournal of Dynamic Systems, Measurement, and Control
    identifier doi10.1115/1.4036071
    journal fristpage91012
    journal lastpage091012-14
    treeJournal of Dynamic Systems, Measurement, and Control:;2017:;volume( 139 ):;issue: 009
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian